# SDR SWAA2024012444137

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,133 hours, 17,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AISLE O/H CENTER EMERGENCY EXIT LIGHT ASSY CRACKED.<[01] R&R'D PAX CABIN AISLE O/H CENTER EMERGENCY EXIT LIGHT ASSY PER CMM 33-24-03
